| Model Number |
MMT-523LNAP |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the customer experienced high blood glucose levels.The customer¿s blood glucose levels were 436 mg/dl and 369 mg/dl.The customer had been using insulin pump system within 48 hours of reported high blood glucose event.The customer also reported that the insulin pump received button error and no delivery alarm.The no delivery alarm was resolved by complete set change.The insulin pump will not be returned for analysis.